# SDR UALA2009043001257

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 75,799 hours, 9,299 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 78671
- Condition: Broken
- Location: Seat 38c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER BROKEN AT 38C.   LIGHT ASSY REPLACED AND OPS CKD NORMAL.
